# SDR USAABB00081

- Difficulty date: June 19, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Engine: Rroyce RB211535E4
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Helicoil
- Condition: Loose
- Location: Combustion Liner
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 18 - EN ROUTE LAX/PHL, CREW RECEIVED THE E/M ''L ENG OVHT'' AND THE ASSOCIATED LIGHT.  CREW REDUCED THE THROTTLE ON THE ENGINE, AND THE INDICATIONS EXTINGUISHED.  FLIGHT RETURNED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 2 FUEL NOZZLE LOOSE.  ONE OF THE THREE BOLTS WAS TIGHT, A SECOND WAS SITTING IN THE HOLES DISENGAGED FROM ITS THREADS, AND THE THIRD WAS MISSING.  THE HELICOILS FOR THE TWO ERRANT BOLTS WERE UNTHREADING INTO THE ENGINE.  MAINTENANCE REPLACED THE TWO HELICOILS AND FUEL NOZZLE.  (X)
